Vol. 15, No. 4, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Fixed points in a transformation group

Hsin Chu

Vol. 15 (1965), No. 4, 1131–1135
Abstract

In this paper, the following result is proved: “Let (X,T,π) be a transformation group, where X is a Peano continuum with an end point fixed under T. If the group T is one of the following two types: (1) It contains a subgroup Rn such that G∕Rn is compact or (2) It contains a s subgroup Z Rn such that G∕(Z Rn) is compact, where Z is isomorphic to the discrete additive group of all integers, then T has another fixed point.”

Mathematical Subject Classification
Primary: 54.80
Secondary: 22.40
Milestones
Received: 8 June 1964
Published: 1 December 1965
Authors
Hsin Chu